# SDR ABXA010530

- Difficulty date: October 5, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 66,297 hours, 15,753 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRM CODE FOR LEFT ENGINE VIBRATION HIGH INDICATED.  OTHER ENGINE INDICATIONS WERE NORMAL.  VIBRATION INDICATION CHANGED WITH THRUST LEVER MOVEMENT.  HIGHEST INDICATION WAS 1.5 IPS.  FAN /LPT0.6 IPS N2.  MAINTENANCE COMPLETED ABX767 FIM 71A 05.00 PROCEDURES.  CLEANED MINOR OXIDATION FROM LEFT ENGINE FAN VIBRATION ACCELEROMETER CONNECTOR.  COMPLETED LEFT ENGINE RUN.  THE ENGINE VIBRATION SYSTEM OPERATIONALLY CHECKED GOOD.
